# SDR DALA2021112907333

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 88,454 hours, 39,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 682 -DIV- TO SLC DUE TO L2 DOOR SQUEAL. CORRECTIVE ACTION: FOUND DUST SEAL DETACHED FROM TRACK HALFWAY DOWN RIGHT SIDE OF DOOR PREVENTING DOOR FROM SEALING PROPERLY. RE-SECURED DUST SEAL AND PRESSURIZED TO 4 PSID. NO SQUEAL NOTED.
